Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update - off Lex

Posted by orbital on August 15, 2010, at 21:44:48

In reply to Re: Update - off Lex orbital, posted by ed_uk2010 on August 15, 2010, at 14:41:11


> You could ask your doctor if she would be willing to prescribe a small amount of Prozac. You don't have to take it immediately, but you could keep it on standby. If you notice any signs of your depression returning, you can start taking it. If you continue to do well, you might decide not to take it at all.
>
Well, at this point, my reasoning for taking Prozac is to keep any possible post-SRRI rebound depression at bay. Do you think I'm being overly cautious?

FWIW, I don't seem to be suffering from any major W/D symptoms, mentally I feel fine, physically... I'm a bit tired, my sleep is somewhat bit restless, and I have some nausea, but that's about it. I'd slowly weaned myself down to 5mg of escitalopram during the past few weeks before quitting, though.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:orbital thread:957856
URL: http://www.dr-bob.org/babble/20100811/msgs/958764.html